Author Topic: Crying all day long, anyone else have this?  (Read 2408 times)

[Buddie]

Crying all day long, anyone else have this?
« on: November 27, 2013, 01:49:21 pm »
New to BB.  One of my symptoms is crying, sometimes sobbing.  It happens when my anxiety and fears get the best of me.  It's upsetting that I cannot seem to control it and it is the one and only symptom that my very supportive husband has a hard time watching me do.  He feels so helpless he says that he can't "make me better" anyway and the crying makes it harder still.  Anyone else have this?  Thanks.    :'(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Crying all day long, anyone else have this?
« Reply #1 on: November 27, 2013, 02:47:44 pm »
When I was in acute WD I had this for a while on and off. I can remember what seems like days of just crying.

I'm sorry you are dealing with this. I'm sorry that your husband feels so helpless. It's a hard time for both of you.

At one point I started looking at it more positively where I would remember what I had read about crying releasing tension and how a good cry can help you feel better. I think it also releases stress chemicals and toxins accumulated in the brain during stressful trauma. So it is good for you to cry. Perhaps telling your husband this will help.

There was research done on this - here's the answer someone gave regarding it.

http://answers.yahoo.com/question/index?qid=20080112074316AAriAM7
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Crying all day long, anyone else have this?
« Reply #2 on: November 27, 2013, 03:52:37 pm »
I think that most people here, including myself, either while tapering or in recovery get these horrible bouts of hopeless despair. The good news is that this is very common to benzo w/d and recovery, and is temporary. It seems to just be part of the complicated symptoms associated with benzos. For many it comes and goes, until eventually, once healed, our emotions level out.

If however, you ever find yourself in a situation where the despair and depression is lasting unabated for many weeks, and you start becoming suicidal, then professional intervention and possibly even an antidepressant may be needed. Most cases, however, seem to resolve. For some here, the crying actually provides a much needed emotional release.

I hope you feel better soon. I understand how very unpleasant it is to feel like this.

Take special care.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Crying all day long, anyone else have this?
« Reply #3 on: November 27, 2013, 05:04:52 pm »
Thank you, [...] and [...].  Appreciate the comeback.  This has been going on for a few weeks but is getting worse.  However,
I am not suicidal at all.  I want to live and be well and beat this evil drug and what it has done to me and my family.  So, no worries
there.  I think I am just having a tough time accepting where I am at and with coping in a positive way with my sx.  I have always been
a crier.  Italian genes I think.  Anyway, thanks again.  It's always nice to hear from others. :-*
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.